Case Report: A Case of Acute Psychosis After Buprenorphine Withdrawal: Abrupt Versus Progressive Discontinuation Could Make a Difference
J Clin Psychiatry 2012;73(6):e756
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
Buprenorphine, a partial μ-opioid agonist and κ-opioid antagonist, is frequently used in the treatment of heroin dependence and to prevent complications arising from intravenous injection and social consequences of heroin use. Psychosis occurring after discontinuation of buprenorphine or other opioids has been described, but is uncommon.
Case report. Mr A, a 37-year-old man, was admitted to our psychiatric ward for acute psychotic symptoms with mystical and paranoid delusions and intense auditory hallucinations.
J Clinical Psychiatry 2012; 73(6): 765
© 2012 Physicians Postgraduate Press, Inc.